American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58F17) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] Gabriel P. Paternain. Topological entropy for geodesic flows on fibre bundles over rationally hyperbolic manifolds. Proc. Amer. Math. Soc. 125 (1997) 2759-2765. MR 1396992.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Seong-Hun Paeng. Topological entropy for geodesic flows under a Ricci curvature condition . Proc. Amer. Math. Soc. 125 (1997) 1873-1879. MR 1372043.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] PawełG. Walczak. Existence of smooth invariant measures for geodesic flows of foliations of Riemannian manifolds . Proc. Amer. Math. Soc. 120 (1994) 903-906. MR 1227531.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Mark Pollicott. Agmon's complex Tauberian theorem and closed orbits for hyperbolic and geodesic flows . Proc. Amer. Math. Soc. 114 (1992) 1105-1108. MR 1045147.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Kyewon Koh Park. ${\rm GL}(2,{\bf Z})$ action on a two torus . Proc. Amer. Math. Soc. 114 (1992) 955-963. MR 1059631.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Gabriel Paternain. Entropy and completely integrable Hamiltonian systems . Proc. Amer. Math. Soc. 113 (1991) 871-873. MR 1059632.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Leonid Polterovich. The second Birkhoff theorem for optical Hamiltonian systems . Proc. Amer. Math. Soc. 113 (1991) 513-516. MR 1043418.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Mark Pollicott. Kleinian groups, Laplacian on forms and currents at infinity . Proc. Amer. Math. Soc. 110 (1990) 269-279. MR 1012936.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Viktor Schroeder. A cusp closing theorem . Proc. Amer. Math. Soc. 106 (1989) 797-802. MR 957267.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Steven Zelditch. Splitting of geodesics in homology classes . Proc. Amer. Math. Soc. 105 (1989) 1015-1019. MR 946640.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] David L. Johnson. Volumes of flows . Proc. Amer. Math. Soc. 104 (1988) 923-931. MR 964875.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Tetsuo Ukai. The visibility axiom on a Hadamard manifold whose geodesic flow is of Anosov type . Proc. Amer. Math. Soc. 104 (1988) 577-583. MR 962831.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Abbas M. Faridi and E. L. Schucking. Geodesics and deformed spheres . Proc. Amer. Math. Soc. 100 (1987) 522-525. MR 891157.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Peter J. Nicholls. The geodesic flow for discrete groups of infinite volume . Proc. Amer. Math. Soc. 96 (1986) 311-317. MR 818464.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Howard Masur. Ergodic actions of the mapping class group . Proc. Amer. Math. Soc. 94 (1985) 455-459. MR 787893.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1